American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 105 found      Go to page: 1 2 3 4

[61] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] R. Balasubramanian and S. V. Nagaraj. Density of Carmichael numbers with three prime factors. Math. Comp. 66 (1997) 1705-1708. MR 1422784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] F. Arnault. The Rabin-Monier theorem for Lucas pseudoprimes. Math. Comp. 66 (1997) 869-881. MR 1408370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Günter Löh and Wolfgang Niebuhr. A new algorithm for constructing large Carmichael numbers. Math. Comp. 65 (1996) 823-836. MR 1325872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Ronald Joseph Burthe Jr.. Further investigations with the strong probable prime test. Math. Comp. 65 (1996) 373-381. MR 1325864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] R. F. Lukes, C. D. Patterson and H. C. Williams. Some results on pseudosquares. Math. Comp. 65 (1996) 361-372. MR 1322892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Paul A. Pritchard, Andrew Moran and Anthony Thyssen. Twenty-two primes in arithmetic progression . Math. Comp. 64 (1995) 1337-1339. MR 1297475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] R. Crandall, J. Doenias, C. Norrie and J. Young. The twenty-second Fermat number is composite . Math. Comp. 64 (1995) 863-868. MR 1277765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] F. Arnault. Rabin-Miller primality test: composite numbers which pass it . Math. Comp. 64 (1995) 355-361. MR 1260124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Chris K. Caldwell. On the primality of $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 64 (1995) 889-890. MR 1284663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Aaron Schlafly and Stan Wagon. Carmichael's conjecture on the Euler function is valid below $10\sp {10,000,000}$ . Math. Comp. 63 (1994) 415-419. MR 1226815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Richard Crandall and Barry Fagin. Discrete weighted transforms and large-integer arithmetic . Math. Comp. 62 (1994) 305-324. MR 1185244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Gerhard Jaeschke. On strong pseudoprimes to several bases . Math. Comp. 61 (1993) 915-926. MR 1192971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] R. G. E. Pinch. The Carmichael numbers up to $10\sp {15}$ . Math. Comp. 61 (1993) 381-391. MR 1202611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Wieb Bosma. Explicit primality criteria for $h\cdot 2\sp k\pm 1$ . Math. Comp. 61 (1993) 97--109, S7--S9. MR 1197510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance. An upper bound in Goldbach's problem . Math. Comp. 61 (1993) 209-213. MR 1202609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Ivan Damgård, Peter Landrock and Carl Pomerance. Average case error estimates for the strong probable prime test . Math. Comp. 61 (1993) 177-194. MR 1189518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] A. O. L. Atkin and F. Morain. Elliptic curves and primality proving . Math. Comp. 61 (1993) 29-68. MR 1199989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] D. M. Gordon and C. Pomerance. Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 196, 825--838; MR1094951 (92h:11081)] . Math. Comp. 60 (1993) 877. MR 1181329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Daniel M. Gordon and Carl Pomerance. The distribution of Lucas and elliptic pseudoprimes . Math. Comp. 57 (1991) 825-838. MR 1094951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] W. N. Colquitt and L. Welsh. A new Mersenne prime . Math. Comp. 56 (1991) 867-870. MR 1068823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] B. K. Parady, Joel F. Smith and Sergio E. Zarantonello. Largest known twin primes . Math. Comp. 55 (1990) 381-382. MR 1023767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Gerhard Jaeschke. The Carmichael numbers to $10\sp {12}$ . Math. Comp. 55 (1990) 383-389. MR 1023763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] S. Gurak. Pseudoprimes for higher-order linear recurrence sequences . Math. Comp. 55 (1990) 783-813. MR 1035934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Su Hee Kim and Carl Pomerance. The probability that a random probable prime is composite . Math. Comp. 53 (1989) 721-741. MR 982368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Günter Löh. Long chains of nearly doubled primes . Math. Comp. 53 (1989) 751-759. MR 979939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] H. Dubner. A new method for producing large Carmichael numbers . Math. Comp. 53 (1989) 411-414. MR 969484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] János Pintz, William L. Steiger and Endre Szemerédi. Infinite sets of primes with fast primality tests and quick generation of large primes . Math. Comp. 53 (1989) 399-406. MR 968154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] I. Miyamoto and M. Ram Murty. Elliptic pseudoprimes . Math. Comp. 53 (1989) 415-430. MR 970701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 105 found      Go to page: 1 2 3 4